MathSciNet Relay Station
MathSciNet bibliographic data
MR2091054 (2005g:47068) 47B50 (42A82 47A57 47D03)
Bruzual, Ramón; Domínguez, Marisela Extension of locally defined indefinite functions on ordered groups. Integral Equations Operator Theory 50 (2004), no. 1, 57–81.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement